# SDR VNAA2018092211101

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 33,791 hours, 33,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW HAD A "FLAPS FAIL" CAUTION MESSAGE OCCUR EN ROUTE. DECLARED AND EMERGENCY AND DIVERTED TO THE NEAREST SUITABLE AIRPORT. MAINTENANCE DEFERRED FLAP SYSTEM. COMPLIED WITH T/O AND AD, R&R L BPSU. CHECKS GOOD. CLEARED FLAP MEL.
